# SDR SWIA202054452

- Difficulty date: October 26, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, LAND NR 27 IS GOUGED FROM SPRING PIN MIGRATING.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED PAX DOOR FUSELAGE HINGE, REF CRJ700 SRM AND DWG.  COMPLIED WITH SW TASK CARD.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR DETAILS.
